# SDR TSAA9653041

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, DISCOVERED BS 727 BULKHEAD RIGHT CUTBOARD CHORD CRACKED APPROX 6 INCHES.  REPAIRED PER ECO 1785R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
